# SDR DL72S951921

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED, FS 804 FUSELAGE FRAME IS CRACKED AT STR 14R.  REPAIRED AS PER SRM 53-10-4 FIG 22.  FOUND AT HMV.
